# SDR P5CA9700795

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Spongy
- Location: Bs 2240-2280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR PANEL FOUND SPONGY AT STA 2240 TO 2280 LBL 33 TO 90.  REPLACED/REINSTALLED PER MM 53-21-02, SVC TAG NR 2042203.
